# SDR UALA2010082703169

- Difficulty date: August 27, 2010
- Submitted: August 27, 2010
- Operation: Air carrier
- Aircraft: N177UA
- Make and model: Boeing 747422
- Aircraft serial: 24384
- Aircraft time: 83,870 hours, 10,299 cycles
- Engine: Pwa PW4056
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Low Pressure
- Location: Fuel System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

'FUEL OVRD CTR R' EICAS STATUS MESSAGE DISPLAYED. LOW FUEL PUMP OUTPUT PRESSURE CTR TANK RT AND PUMP SWITCHED ON WITH FUEL IN TANK GREATER THAN 4000 LBS.  HAD CMC MSG 28656. T-S FIM 28-31 TASK 827. OPS CHECKED, PUMP OPS OK. NO FAULTS NOTED, NO HISTORY. CIRCUIT BREAKER OK.
